On Lie symmetry of the Abel equation

Arunaye Festus Irimisose

Abstract


In this paper, we review the dimension of the Lie symmetry of linear and nonlinear second order ordinary differential equations using the increasing of order approach to the well known Abel equation of first and second kinds. We report that the Lie point symmetry of the realized second order equations from the Abel equation using increasing of order is at least two and at most eight.

Full Text: PDF

How to Cite this Article:

Arunaye Festus Irimisose, On Lie symmetry of the Abel equation, Journal of Mathematical and Computational Science, Vol 4, No 4 (2014), 689-697

Copyright © 2014 Arunaye Festus Irimisose. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS